# SDR C2XA10RI121

- Difficulty date: September 8, 2010
- Submitted: September 30, 2010
- Operation: Air carrier
- Aircraft: N12135
- Make and model: Emb EMB-145XR
- Aircraft serial: 145718
- Aircraft time: 21,129 hours, 11,345 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 2201 - RIC - DURING ROUTINE MAINTENANCE, RIC MX FOUND RT ESCAPE HATCH LOWER EMERGENCY EXIT SIGN INOPERATIVE.  MX REMOVED AND REPLACED INVERTER AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
